# SDR LR7A2025020303705

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 42,533 hours, 27,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T60040
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5302, FOUND FS946 AFT UPPER BULKHEAD WEB CRACKED AT LBL32.5, WL276. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-17.    NR# 1001231834
